# SDR C2XA07CL095

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 21,596 hours, 16,326 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 172
- Condition: Faulty
- Location: Nlg Doors
- Part time: 13,062 hours, 10,372 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3023 - THE CREW REPORTED A LOUD NOISE AND VIBRATION FROM THE NOSE WHEEL COMPARTMENT.  AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NOSE GEAR DOORS WOULD NOT RETRACT.  THE NOSE LANDING GEAR SOLENOID VALVE WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
